Couldn't find what you looking for?

TRY OUR SEARCH!

Stay away from the botox, it is bad!   I know that it caused deafnessi in my left ear, hearing is still gone.   I also know someone else who this has happened to.   She had dystonia and had botox injectsion, went deaf....the hearing came back slightly and the doctor of course said it wasn't from botox.  How can he say that, botos has not been around forever, and there are many cases that are not good.  The doctor convinced the woman to have botox again, she did, trusted him and went deaf again.  I have lost m hearing and it has been two years, and I swear it is from botox injections.  I am very healthy and had great hearing in both ears, even was tested shortly before any injections.  Stay away fromit.  I have suffered so mch with anxiety now due to the shock of the sudden hearing loss, it's llike a slow torture.  

 

Reply

Loading...

I also had botox injected into my sterncloidmastoid muscle in my neck.Aboutt 3 weeks after the injection.. I developed ringing in my left ear . It has been 10 months since the injection and I still havef the ringing.I was hopping someone would write that the tinnitus would stop after a certain amount of time.
Reply

Loading...

Please visit the botox support community........many people have had terrible side effects from this toxin........one of my side effects was eustachian tube dysfunction and my ears ached terribly for almost 12 months.........please visit the site and let people know about these terrible side effects.....
Reply

Loading...

tinnitus wrote:

Quote:

Stay away from the botox, it is bad!   I know that it caused deafnessi in my left ear, hearing is still gone.   I also know someone else who this has happened to.   She had dystonia and had botox injectsion, went deaf....the hearing came back slightly and the doctor of course said it wasn't from botox.  How can he say that, botos has not been around forever, and there are many cases that are not good.  The doctor convinced the woman to have botox again, she did, trusted him and went deaf again.  I have lost m hearing and it has been two years, and I swear it is from botox injections.  I am very healthy and had great hearing in both ears, even was tested shortly before any injections.  Stay away fromit.  I have suffered so mch with anxiety now due to the shock of the sudden hearing loss, it's llike a slow torture.  

 


I also had botox injected into my sterncloidmastoid muscle in my neck.Aboutt 3 weeks after the injection.. I developed ringing in my left ear . It has been 10 months since the injection and I still havef the ringing.I was hopping someone would write that the tinnitus would stop after a certain amount of time.


I to think it is from the botox the ringing in my ear continues. It will be one year ihis June. If any one has had this problem please let me know if it goes away as the botox wares off.
Reply

Loading...

I have the exact same result; for years I used Botox, then I went to a different doctor.  He was more aggressive and used more Botox.  About a month later I had sudden hearing loss in my left ear with tinnitus.  There is about 30% complete hearing loss for 6 months.  The doctors have done everything, including CAT scans, MRIs...all to no avail.  Their only answer is "nerve damage from a virus"...But I did not have a virus. 
Reply

Loading...

I truly believe it is from the Botox - please visit Botox Support Community - you will find many people with numerous problems
Reply

Loading...

I had Botox 12 days ago, as I have had every 3 months for the past 3-4 years. The Botox is around my eyes and in the muscle of the eyelids for Blepharospasms. Today I woke up with almost total deafness in my left ear. I began having Tinnitis in my ear(s) about 4 months ago and now I am wondering if the Botox could be the problem. I simply cannot live without the treatment and am worried what to do now?
Reply

Loading...

Hi! I'm thinking about having bots injections, bu I'm afraid. I've read many reviews (

***Post is edited by moderator *** Web addresses not allowed***Please read our Terms of Use

, and most people complain about painful consequences. What would you recommend? Should I have this procedure? 

Reply

Loading...


hi there
it's been a while but hopefully you still check your email. How is your hearing today? Did the prednusone work for you?
please let me know. I'm experiencing this same prob.
Reply

Loading...

How devastating for you. I have suffered with tinnitus for the last 8 years now and was contemplating having botox injections, but as devastating it is for you, reading your post has brought awareness to many people including me, not to go for botox. I am so grateful to you as it might have saved me from an even greater disaster than tinnitus. At least my hearing is not affected by the tinnitus. You helped me and I' d like to thank you. 

Reply

Loading...


Hi Have you had any change or any hearing come back? I had the same thing. And I had botox injected in Feb. and lost my hearing in July, but I had noticed my face muscles not working properly a month before, my smile was one sided. I am thinking that it was the botox??
Reply

Loading...

I had botox injected on the 29th of October 2013 for the mid section above the eyebrows. That night I started feeling like my left ear needed to pop - similar to when you go on an airplane and you plug your nose and blow. The next day, as the day progressed, my left ear and right ear got worse. It's been three days and it just keeps getting worse. My left ear is the worse out of the two and am very concerned. Being very aware of my body/self and also being very healthy, I determine that it is a cause of the Botox. I have not been sick or had any cold, infection or anything else before that so I know that it is not an infection.  

 

Reading all these posts is causing me anxiety because I have not read of anyone getting better and it seems to last years - not to mention that in some, the symptoms have increased with other side effects. I did stop by the establishment where I had the Botox administered and asked to speak with the nurse who injected me with 20 units. She was not available and was promised that a message would be delivered to her to call me. She has not. I'm embarrassed to tell my husband or anyone that I was vain enough to pay for Botox and now this is the result. I pray that it will go away soon. 

 

Please, if anyone with these symptoms has improved, please post on here. We need hope.

 

Thank you.

Reply

Loading...

Have your ears gotten any better or have you learned any new information?
Reply

Loading...

It is May, 2014 & I got botox in my forehead and between eyebrows on Thursday. Well Saturday I woke up with hearing loss in my left ear. It sounds like I'm underwater and like there is a dull helicopter hovering... please please please someone share a story of getting better!

Reply

Loading...

I had my first Botox treatment yesterday. Did the migraine protocol that Includes temple area and in between eyebrows. Today I have been having an ear ache on right ear. I havent had one for years and dont have a cold, no allergies, no astna. I am positive it is a side effect of the botox treatment. Its not too painful.

Reply

Loading...